# SDR CA970710004

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC1B2S5
- Engine: Dhavxx GIPSYMAJOR1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Head
- Part number: 19021
- Condition: Cracked
- Location: Nr 1 Cyl Vlv
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT ENGINE BEGAN RUNNING ROUGH WITHOUT SUFFICIENT POWER TO CONTINUE TRIP, FORCED LANDING MADE IN FIELD. POST FLIGHT INSPECTION FOUND THE #1 CYLINDER HEAD CRACKED.
